# SDR USAA051425

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 14,189 hours, 14,189 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D531141420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN C20 AND 24 RT -Y190, REPLACED RAIL IAW SRM 51-72-11;  CORR. LEVEL 1; TASK JA-220-53500   DEFECT SIZE: 2 INCHES X 1.5 INCHES AND 2 INCHES X 1INCH.
